Open Journal of Statistics

Vol.4 No.4(2014), Paper ID 47083, 6 pages



Statistical Brainteasers in Algorithms, Counting & Strategy


Sahand Rabbani, Hossein Shahmohamad


Independent, Rochester, USA
School of Mathematical Sciences, Rochester Institute of Technology, Rochester, USA


Copyright © 2014 Sahand Rabbani, Hossein Shahmohamad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Rabbani, S. and Shahmohamad, H. (2014) Statistical Brainteasers in Algorithms, Counting & Strategy. Open Journal of Statistics, 4, 278-283. doi: 10.4236/ojs.2014.44028.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.